Aspirin

Discussion in 'Support' started by mike, Feb 26, 2013.

    1. mike

      mike Member

      Location:
      Franklin ohio
      Tinnitus Since:
      1 1/2 months
      How many people think aspirin does or does not effect your Tinnitus. I would just like to see what everyone thinks.
       
    2. erik
      Breezy

      erik Member Benefactor

      Location:
      Washington State, USA
      Tinnitus Since:
      04/15/2012
      Cause of Tinnitus:
      Most likely hearing loss
      I take it now and then as well as Tylenol and never have a problem with it spiking my T
       
    3. Emma

      Emma Member

      Tinnitus Since:
      2012
    4. erik
      Breezy

      erik Member Benefactor

      Location:
      Washington State, USA
      Tinnitus Since:
      04/15/2012
      Cause of Tinnitus:
      Most likely hearing loss
      Yes, all Salicylates (OTC pain killers) can cause tinnitus but it is usually reversible.
       
    5. mock turtle

      mock turtle Member

      Location:
      puget sound
      Tinnitus Since:
      07/26/1992...habituated after 2 years; 11/04/11 new outbreak
      ive never noticed aspirin to effect my tinnitus , better or worse, i cant explain it

      ive taken two aspirin twice a day when in pain, and, then some time later, gone several weeks without any and just dont notice a difference
       

Share This Page

Loading...